- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 923975, 21 pages
Rational Biparameter Homotopy Perturbation Method and Laplace-Padé Coupled Version
1Electronic Instrumentation and Atmospheric Sciences School, University of Veracruz, Cto. Gonzalo Aguirre Beltrán s/n, 91000 Xalapa, VER, Mexico
2Department of Electronics, National Institute for Astrophysics, Optics and Electronics, Luis Enrique Erro 1, 72840 Santa María Tonantzintla, PUE, Mexico
3Department of Mathematics, Zhejiang University, Hangzhou 310027, China
Received 25 September 2012; Accepted 21 October 2012
Academic Editor: Chein-Shan Liu
Copyright © 2012 Hector Vazquez-Leal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [8 citations]
The following is the list of published articles that have cited the current article.
- Hector Vazquez-Leal, “Exploring a piece-wise-nonlinear method,” Computational and Applied Mathematics, 2013.
- Hector Vazquez-Leal, “Generalized homotopy method for solving nonlinear differential equations,” Computational and Applied Mathematics, 2013.
- Hector Vazquez-Leal, “Piece-wise-polynomial method,” Computational and Applied Mathematics, 2013.
- Hector Vazquez-Leal, and Francisco Guerrero, “Application of series method with Padé and Laplace-Padé resummation methods to solve a model for the evolution of smoking habit in Spain,” Computational and Applied Mathematics, 2013.
- Hector Vazquez-Leal, Yasir Khan, Uriel Filobello-Nino, Arturo Sarmiento-Reyes, Alejandro Diaz-Sanchez, and Luis-F. Cisneros-Sinencio, “Fixed-Term Homotopy,” Journal of Applied Mathematics, vol. 2013, pp. 1–11, 2013.
- H. Vazquez-Leal, K. Boubaker, L. Hernandez-Martinez, and J. Huerta-Chua, “Approximation for Transient of Nonlinear Circuits Using RHPM and BPES Methods,” Journal of Electrical and Computer Engineering, vol. 2013, pp. 1–6, 2013.
- Abdon Atangana, and Suares Clovis Noutchie Oukouomi, “Novel Approach for Dealing with Partial Differential Equations with Mixed Derivatives,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014.
- Brahim Benhammouda, and Hector Vazquez-Leal, “Analytical Solution of a Nonlinear Index-Three DAEs System Modelling a Slider-Crank Mechanism,” Discrete Dynamics in Nature and Society, vol. 2015, pp. 1–14, 2015.